# SDR ASOA201001092

- Difficulty date: August 10, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 16,776 hours, 14,636 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EDDY CURRENT INSP OF FWD PRESSURE BULKHEAD WEB AT FS 202.75 AT BRAKE CABLE ATTACH POINT IAW NDT INSP PROCEDURE ET.2. FWD PRESSURE BULKHEAD WEB IS CONFIRMED CRACKED AT THE 8 O'CLOCK AND 11 O'CLOCK POSITIONS LOOKING AFT AT BULKHEAD.  BOTH INDICATIONS ARE MARKED AT THE END OF THE CRACK.  PERFORMED EDDY CURRENT INSPECTION OF FWD PRESSURE BULKHEAD WEB AT FS 202.75 AT BRAKE CABLE ATTACH POINT IAW MAC NDT INSPECTION PROCEDURE ET.2. FWD PRESSURE BULKHEAD WEB IS CONFIRMED CRACKED AT THE 8 O'CLOCK AND 11 O'CLOCK POSITIONS LOOKING AFT AT BULKHEAD. BOTH INDICATIONS ARE MARKED AT THE END OF THE CRACK.
